MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became entrapped on the guidewire.This 1.85mm jetstream sc catheter was selected for use in an endovascular therapy procedure.The 50% stenosed, moderately calcified, and mildly tortuous target lesion was located in the superficial femoral artery.During the procedure, ablation of the distal sfa lesion was performed twice.Then it was attempted to remove the jetstream catheter; however, it became stuck in the non-boston scientific guidewire lumen.The devices were removed together, and the procedure was completed with another of the same device.There was no patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, this 1.85mm jetstream sc atherectomy catheter was returned with a non-boston scientific filter wire stuck in the device.The device and the catheter shaft were analyzed for damage.Visual examination showed no shaft damage.The non-boston scientific filter wire was sticking out of the tip approximately 29 cm, and sticking out of the pod approximately 106.5 cm.The device was set up per the instructions for use and the device primed and ran.Inspection of the remainder of the device revealed no damage or irregularities.The complaint was confirmed for guidewire sticking.Additionally, media from the clinical procedure was provided to boston scientific and was reviewed by a member of the complaint investigation site.The media review concluded: the photo returned showed the jetstream device stuck on the guidewire.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18935747
Report Number2124215-2024-15168
Device Sequence Number17903069
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public08714729889861
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0031965374
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown